TITLE

On &agr;-T-open sets and &agr;-T-closed sets in ditopological ideal texture spaces

AUTHOR(S)
Nithya, A. A.; Rani, I. Arockia
PUB. DATE
June 2012
SOURCE
Scientia Magna;2012, Vol. 8 Issue 2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper the two different concepts namely Ditopological texture spaces and ideals are combined together to dene a new dimension of topology namely ditopological ideal texture spaces. Here we analyse the properties of &agr;-T-open sets and &agr;-T-closed sets in the ditopological ideal texture spaces.
ACCESSION #
79612072

 

Related Articles

  • Effectively handling three-dimensional spaces for container loading. Liu, Jiamin; Zhang, Xiaorui; Yue, Yong; Maple, Carsten // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p1960 

    To improve space utilization, the method for handling spaces plays an important role in the container loading problem. This paper deals with loading a set of cuboid items into a single container to maximize the utilization of the space. Six space partitions are presented and a set of rules for...

  • Is*g-closed Sets in Ideal Topological Spaces. Khan, M.; Hamza, M. // Global Journal of Pure & Applied Mathematics;2011, Vol. 7 Issue 1, p89 

    In this paper we introduce and study the notion of Is*g-closed sets and Is*g-open sets in ideal topological spaces. A characterization of s*-normal spaces is given in terms of Is*g-open sets. It will be seen that Ig-closed sets and Is*g-closet sets coincide in *-topology as well as in T1-spaces.

  • Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries. Rongzhong Yu; Xinchu Fu // Discrete Dynamics in Nature & Society;2013, p1 

    Iterating an orientation-preserving piecewise isometry T of n-dimensional Euclidean space, the phase space can be partitioned with full measure into the union of the rational set consisting of periodically coded points, and the complement of the rational set is usually called the exceptional...

  • On the Radius of Injectivity for Generalized Quasiisometries in the Spaces of Dimension Higher Than Two. Gol'berg, A.; Sevost'yanov, E. // Ukrainian Mathematical Journal;Jul2015, Vol. 67 Issue 2, p199 

    We consider a class of local homeomorphisms more general than the mappings with bounded distortion. Under these homeomorphisms, the growth of the p-module ( n−1 < p ≤ n) of the families of curves is controlled by an integral containing an admissible metric and a measurable function...

  • "Pathological" Cantor manifolds. Todorov, Vladimir // AIP Conference Proceedings;Nov2012, Vol. 1497 Issue 1, p312 

    The n-dimensional compact topological space is called to be a Cantor Manifold (CM), if it is not a sum of two proper closed subsets with (n-2)-dimensional intersection. It is by definition a Strongly Cantor Manifold (SCM), if it is not a countable sum of proper closed subsets with no more than...

  • Remarks on R - I-closed sets and A*I-sets. Renukadevi, V. // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 3, p112 

    In this note, properties of A"I-sets, R -I-closed sets are discussed. We characterize codense ideals by this collection of sets. Also, we give a decomposition of continuous mappings and A"I -continuous mappings and deduce some well known results.

  • On regularity and normality via ideal minimal generalized closed sets. Sanabria, José; Rosas, Ennis; Carpintero, Carlos // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 2, p46 

    In this article, we study some properties related with the notions of minimal local function and using the concepts of mn-Ig-closed and mn-Ig-open sets in order to introduce and characterize some new forms of regularity and normality in minimal spaces.

  • Æ’I-SETS AND DECOMPOSITION OF RIC-CONTINUITY. Keskin, A.; Noiri, T.; Yuksel, S. // Acta Mathematica Hungarica;2004, Vol. 104 Issue 4, p307 

    First, we introduce the notion of ƒI-sets and investigate their properties in ideal topological spaces. Then, we also introduce the notions of RIC-continuous, ƒI-continuous and contra* continuous functions and we show that a function ƒ: (X, τ, I) → (Y, ϕ) is...

  • Idealization of Some Topological Concepts. Michael, F. I.; Nasef, Arafa A.; Mareay, R. // European Journal of Pure & Applied Mathematics;2015, Vol. 8 Issue 3, p389 

    We introduce a notion of β-open sets in terms of ideals,which generalizes the usual notion of β-open sets.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics